# SDR CALA0600223

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 55,495 hours, 28,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FUSELAGE SKIN AT STA 765 JUST ABOVE STRINGER 21R ON BONDED DOUBLER LINE.  THE CRACKED SECTION OF SKIN WAS CUT OUT AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-00-0, REPAIR 31, PROCEDURE V, DETAIL VII, FIGURE 201, PAGE 228.
